RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 1, Pages 94–108 (Mi mz11126)  

Justification of the Averaging Method for Differential Equations with Large Rapidly Oscillating Summands and Boundary Conditions

V. B. Levenshtamab, P. E. Shubina

a Southern Federal University, Rostov-on-Don
b Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences

Abstract: The averaging method is justified for normal systems of differential equations with rapidly oscillating summands proportional to the square root of the oscillation frequency in the case of the boundary-value problem on a finite interval and for the problem of bounded solutions on the positive semiaxis with boundary condition at its left endpoint.

Keywords: averaging method, boundary-value problem, problem on the semiaxis, rapidly oscillating summands.

DOI: https://doi.org/10.4213/mzm11126

Full text: PDF file (513 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:1, 80–92

Bibliographic databases:

UDC: 517.928.7
Received: 02.09.2016

Citation: V. B. Levenshtam, P. E. Shubin, “Justification of the Averaging Method for Differential Equations with Large Rapidly Oscillating Summands and Boundary Conditions”, Mat. Zametki, 100:1 (2016), 94–108; Math. Notes, 100:1 (2016), 80–92

Citation in format AMSBIB
\Bibitem{LevShu16}
\by V.~B.~Levenshtam, P.~E.~Shubin
\paper Justification of the Averaging Method for Differential Equations with Large Rapidly Oscillating Summands and Boundary Conditions
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 1
\pages 94--108
\mathnet{http://mi.mathnet.ru/mz11126}
\crossref{https://doi.org/10.4213/mzm11126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588830}
\elib{http://elibrary.ru/item.asp?id=26414280}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 1
\pages 80--92
\crossref{https://doi.org/10.1134/S0001434616070075}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983752977}


Linking options:
  • http://mi.mathnet.ru/eng/mz11126
  • https://doi.org/10.4213/mzm11126
  • http://mi.mathnet.ru/eng/mz/v100/i1/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:210
    Full text:27
    References:38
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020